# SDR AALA20120729012

- Difficulty date: July 28, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 68,101 hours, 24,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHROUD FOR ESCAPE PATH LIGHT AT ROW 19 BROKEN.  REPLACED SHROUD FOR ESCAPE PATH LIGHT AT ROW 19.  OPS CHECK NORMAL.
